1mg, best e pharmacy in India
Rs.20.75for 1 bottle(s) (60 ML syrup each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR ACETO

Paracetamol(125 mg)

food interaction for ACETO

alcohol interaction for ACETO

pregnancy interaction for ACETO

lactation interaction for ACETO

medicine interaction for ACETO

food
alcohol
pregnancy
lactation
medicine
It is better to take Aceto 125mg syrup with food.
Aceto 125mg syrup may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Aceto 125mg syrup may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Aceto 125mg syrup is probably safe to use during breastfeeding. Please consult your doctor.
SAFE
  • LIFE-THREATENING INTERACTION
    ZYDOL 50MG SUSPENSION, DYNAPAR AQ INJECTION 1ML, EPSOLIN 50MG/2ML INJECTION & 7 more
  • SALT INFORMATION FOR ACETO

    Paracetamol(125 mg)

    Uses

    Aceto 125mg syrup is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

    How it works

    Aceto 125mg syrup blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

    Common side effects

    Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

    SUBSTITUTES FOR ACETO

    36 Substitutes
    36 Substitutes
    Sorted By
    RelevancePrice
    • SUMO L 125MG SYRUP
      (60 ML syrup in bottle)
      Alkem Laboratories Ltd
      Rs. 0.33/ML of syrup
      generic_icon
      Rs. 19.53
      save 6% more per ML of syrup
    • MEDOMOL SYRUP
      (60 ML syrup in bottle)
      Medo Pharma
      Rs. 0.58/ML of syrup
      generic_icon
      Rs. 35
      pay 69% more per ML of syrup
    • BABYGESIC 125 MG SYRUP
      (60 ML syrup in bottle)
      Meyer Organics Pvt Ltd
      Rs. 0.35/ML of syrup
      generic_icon
      Rs. 20.75
      same price
    • PARACIP 125MG SYRUP
      (60 ML syrup in bottle)
      Cipla Ltd
      Rs. 0.33/ML of syrup
      generic_icon
      Rs. 19.53
      save 6% more per ML of syrup
    • FEBREX 125 MG SYRUP
      (60 ML syrup in bottle)
      Indoco Remedies Ltd
      Rs. 0.37/ML of syrup
      generic_icon
      Rs. 22.05
      pay 6% more per ML of syrup

    Top Physicians

    Expert advice FOR ACETO

    • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
    • Do not take paracetamol if you drink three or more alcoholic beverages every day.
    • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
    • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

    Frequently asked questions FOR ACETO

    Paracetamol

    Q.

    Is paracetamol an antibiotic?
    No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

    Q.

    Is paracetamol a NSAID?
    Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

    Q.

    Is paracetamol an analgesic?
    Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

    Articles


    Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)